Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The compact $ 3$-manifolds covered by $ S\sp{2}\times R\sp{1}$


Author: Jeffrey L. Tollefson
Journal: Proc. Amer. Math. Soc. 45 (1974), 461-462
MSC: Primary 57A10; Secondary 57E25
DOI: https://doi.org/10.1090/S0002-9939-1974-0346792-6
MathSciNet review: 0346792
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The classification of all free actions by a finite group on $ {S^2} \times {S^1}$ follows from the observation that there exist only four compact $ 3$-manifolds which have $ {S^2} \times {R^1}$ for a universal covering space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57A10, 57E25

Retrieve articles in all journals with MSC: 57A10, 57E25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0346792-6
Article copyright: © Copyright 1974 American Mathematical Society